# SDR SWAA2013120423021

- Difficulty date: November 30, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 52,544 hours, 41,673 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 655825029
- Part serial: D04985
- Condition: Faulty
- Location: Nlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK IN CRUISE BOTH RED & GREEN NOSE GEAR LIGHTS ILLUMINATED WITH GEAR HANDLE IN OFF POSITION GREEN NOSE GEAR ILLUMINATED WITH GEAR HANDLE UP NO RED, THREE GREENS NO RED WITH GEAR HANDLE IN DOWN POSITION.  R & R M983 CIRCUIT CARD IAW MM.
